# SDR CALA2013093000708

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,613 hours, 18,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK BS 1400 FRAME IN AFT CARGO PIT DENTED ON INNER CHORD FLANGE BETWEEN STRINGER 26L & 27L.  REPAIRED FRAME AT BS 1400 IN AFT CARGO PIT BETWEEN STRINGER 26L & STRINGER 27L ON FLANGE IAW B757-200 SRM 53-00-07.
